# SDR DALA2015012600635

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR BEAM FROM BS 1155 - 1212 AND LONGERON 28R.  SPACER WAS REMOVED IAW SRM 51-30-5. NEW SPACER WAS FABRICATED IAW SRM 53-05, FIG 123. NEW SPACER WAS TREATED, PAINTED IAW SRM 51-10-3 PAR 14 AND 21.  NEW SPACER WAS INSTALLED IAW SRM 53-05, FIG 123. CIC WAS APPLIED IAW PS 900-2 NR 9.
